# SDR CALA2023052201596

- Difficulty date: May 20, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N37522
- Make and model: Boeing 737-9
- Aircraft serial: 64496
- Aircraft time: 7,727 hours, 2,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Aft Cargo Pit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO PIT SIDEWALL ON LH SIDE RIPPED/DAMAGED. REPAIRED SIDEWALL .
